# SDR SWIA202265027

- Difficulty date: January 10, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON RH FLOOR SILL BETWEEN FS 295.00 Â€“ 310.00    (C-CHECK RO 3/14/2022)    BLENDED RH FLOOR SILL BETWEEN FS295 TO FS310 IN LIMITS AND RESTORED REF CRJ200 SRM 51-42-06, CRJ200 SRM 51-21-06, CRJ200 SRM 53-21-43, CRJ200 SRM 51-25-16, CRJ200 SRM 51-42-15 AND REO 601R-53-00-530 REV.A DATED 2014-10-07.
